# SDR 2012FA0000466

- Difficulty date: March 30, 2012
- Submitted: July 9, 2012
- Operation: General aviation
- Aircraft: N9564B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0884
- Aircraft time: 9,100 hours
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Rt Mlg
- Part time: 9,100 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING DESCENT A LOUD NOISE WAS HEARD AT LANDING GEAR EXTENSION.  ON INVESTIGATION, THE RT MAIN GEAR ACTUATOR WAS FOUND TO BE CRACKED.  PART WAS REPLACED AND ACFT RETURNED TO SERVICE.
